# SDR GTIA2024100438413

- Difficulty date: October 2, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 30,430 hours, 13,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & R4 DOOR REQUIRE ASSIST BOTTLE SERVICING-SVCD L1 & R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
